Foliations associated with Pfaffian systems
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Given a system of smooth 1-forms θ = (θ^1,…,θ^s) on a smooth manifold Mm, we give a necessary and sufficient condition for M to be foliated by integral manifolds of dimension n, n ≤ p := m −s, and construct an integrable supersystem (θ,η) by finding additional 1-forms η = (η^1, . . . , η^(p−n)). We also give a necessary and sufficient condition for M to be foliated by reduced submanifolds of dimension n, n ¸ p, and construct an integrable subsystem (dρ^1, . . . , dρ^(m−n)) by finding a system of first integrals ρ = (ρ^1, . . . , dρ^(m−n)). The special case n = p is the Frobenius theorem on involutivity.
Abstract
Given a system of smooth 1-forms θ = (θ^1,…,θ^s) on a smooth manifold Mm, we give a necessary and sufficient condition for M to be foliated by integral manifolds of dimension n, n ≤ p := m −s, and construct an integrable supersystem (θ,η) by finding additional 1-forms η = (η^1, . . . , η^(p−n)). We also give a necessary and sufficient condition for M to be foliated by reduced submanifolds of dimension n, n ¸ p, and construct an integrable subsystem (dρ^1, . . . , dρ^(m−n)) by finding a system of first integrals ρ = (ρ^1, . . . , dρ^(m−n)). The special case n = p is the Frobenius theorem on involutivity.
참고문헌 (15)
- R. Bryant, "Exterior differential system", Lectures at Duke Univ, ~
- R. Bryant, S, "Exterior Differential Systems" (1991), Springer-Verlag
- A. Clebsch, "¨ Uber die simultane Integration linearer partieller Differentialgleichungen", J. Reine Angew. Math., 65, pp.257~268 (1866)
- E. A. Coddington, "Theory of Ordinary Differential Equations" (1955), McGraw-Hill
- F. Deahna, "¨ Uber die Bedingungen der Integrabilitat", J. Reine Angew. Math, 20, pp.340~350 (1840)
- G. Frobenius, "¨ Uber das Pfaffsche probleme", J. Reine Angew. Math., 82, pp.230~315 (1877)
- P. Griffiths, "Differential systems and isometric embeddings, Annals of Mathematics Studies in The William H. Roever Lectures in Geometry", pp.114~ (1987), Princeton University Press
- 한종규, "Solvability of overdetermined PDE systems that admit a complete prolongation and some local problems in CR geometry", 대한수학회지, 40(4), pp.695~708 (2003), 대한수학회
- C. K. Han, "Pfaffian systems of Frobenius type and solvability of generic overdetermined PDE systems, Symmetries and overdetermined systems of partial differential equations", IMA Vol. Math. Appl, 144, pp.421~429 (2008), Springer
- 한종규, "Generalization of the Frobenius theorem on involutivity", 대한수학회지, 46(5), pp.1087~1103 (2009), 대한수학회
- C. K. Han, "Integrable submanifolds in almost complex submanifolds", preprint, ~
- C. K. Han, "Complex submanifolds in real hypersurfaces", preprint, ~
- M. Kuranishi, "On E. Cartan’s prolongation theorem of exterior differential systems", Amer. J. Math., 79, pp.1~47 (1957)
- S. Wang, "Exterior differential system", 2005 lectures at Seoul Nat. Univ. based on R. Bryant’s Duke lectures., ~
- F. Warner, "Foundations of Differentiable Manifolds and Lie Groups" (1971), Foresman and Co
